# SDR REXA2019102361555

- Difficulty date: October 16, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670319704
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION:  CORROSION ON "CORROSION LEVEL 2, ON FRAME STRAP IN FS= 319 BETWEEN STGR 17RH TO 18RH AND 41RBL AT PAX CABIN FWD WET. THE FRAME STRAP WAS REPLACED PER CRJ-900 SRM 51-42-20-001-001-A01                                          
"
FRAME STRAP IN FS= 319 BETWEEN STGR 17RH TO 18RH AND 41RBL AT PAX CABIN FWD WET AREA. (W1) (CPAX)                                                  
"
